Thread: Need some advice from the Vet's
10-24-2004, 05:25 PM #1New Member
- Join Date
- Dec 2003
Need some advice from the Vet's
I know this isn't the best forum to ask this question but I'm curious to hear from swolecat.
I've just finished my first cycle and am in second week of pct.(runing clomid nolva pct) anyways I've beed diagnosed with theracic output syndrom and I am not supposed to lift heavy weights for a few months, just supposed to do the physio stuff. Anyways just wondering if i started a diet with the cutting sticky so soon after a cycle am i going to piss my gains away, specially with not being able to lift all that much weight? (the theracic syndrom was not caused from the cycle, i've apparently had it for some time now).
10-24-2004, 05:40 PM #2AR Hall of Fame
- Join Date
- Dec 2002
W/out being able to utilize pwo nutrition/anabolism and "working out" in general, following the principles in the sticky w/cardio and eating the same thing everyday, will piss the gains away yes.
Not working out (for an extended period of time) will do that. Not having periods of anabolism will do this. Too much cardio and "dieting" w/out weights will do this.
I've no idea what your condition consists of, but you may wish to get advice from the docs as to what is best.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)